Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Mar 30, 2021, 5:28 AM EDT for Bradford County, Clay County, Union County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2021, 5:28 AM EDT (09:28 UTC)
- Expired
- Mar 30, 2021, 6:15 AM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
Counties Bradford County, FL, Clay County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 46 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 9.5 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
098
WWUS82 KJAX 300928
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
Issued by National Weather Service Key West FL
528 AM EDT Tue Mar 30 2021
FLZ023-024-030-031-033-132-136-222-232-236-325-425-301015-
Eastern Clay FL-Eastern Alachua FL-Southern Columbia FL-
Western Alachua FL-Baker FL-Western Clay FL-Union FL-
Western Duval FL-South Central Duval FL-Inland Nassau FL-Bradford FL-
Inland St. Johns FL-
528 AM EDT Tue Mar 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU...BRADFORD...
NORTHEASTERN ALACHUA...NORTHWESTERN ST. JOHNS...SOUTHERN BAKER...
UNION...NORTHERN CLAY...SOUTHEASTERN COLUMBIA AND SOUTHWESTERN DUVAL
COUNTIES UNTIL 615 AM EDT...
* At 526 AM EDT, National Weather Service meteorologists were
tracking a large cluster of strong thunderstorm near Maxville, or
8 miles northwest of Middleburg, moving east at 20 mph.
* Small hail possible with this storm.
* Locations impacted include...
Orange Park, Starke, Lake Butler, Raiford, Worthington Spring,
Middleburg, Alachua, Macclenny, Glen St. Mary and Worthington
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3009 8164 2970 8240 3002 8269 3036 8209
3036 8206 3037 8204 3039 8204 3049 8186
TIME...MOT...LOC 0926Z 255DEG 14KT 3016 8199
$$
APAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Mar 30, 1:22 AM EDT, 4 hours 6 minutes earlier.
Area forecast discussion, Mar 30, 1:22 AM EDT, 4 hours 6 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 122 AM EDT Tue Mar 30 2021 .AVIATION... [Through 06Z Wednesday] An area of rain with embedded thunderstorms will overspread the region from the west southwest this morning. Restrictions in the rain and stratus will be possible this morning and afternoon. The rain coverage and potential for restrictions will decrease late in the afternoon, with the rain ending in the evening. && .PREV DISCUSSION [850 PM EDT]... .NEAR TERM [Tonight through Tuesday]...High pressure to the north will move off the east coast tonight while a weak mid-level trough in the southern stream aloft brings the front located over south Florida back north. The warm front will traverse the area on Tuesday bringing showers and scattered thunderstorms from late tonight through Tuesday. A few storms may become strong Tuesday afternoon due to heating and strong wind shear present over the area. Temperatures will warm back into the upper 70s and lower 80s on Tuesday. .SHORT TERM [Wednesday through Thursday Night]... The area will be in the warm sector on Wednesday with an approaching cold front and upper trough over the Ms River Valley. Showers and thunderstorms are expected Wednesday afternoon and night as the front moves across the area...exiting by early Thursday morning. Highest pops will be over se Ga where the best lift and instability is expected to be located. Temperatures will be in the upper 80s on Wednesday ahead of the front. Temperatures on Thursday will be mostly in the 60s. .LONG TERM [Friday Through Monday]...Surface high building in from the northwest on Friday will shift east and off the east coast Sunday and Monday. Dry pattern with below normal temperatures will occur Friday and Saturday with frost possible over se Ga Friday night as lows drop into the mid 30s. Temperatures will rebound Sunday and Monday as readings will be near average levels. .MARINE...High pressure to the north will move off the east coast tonight allowing a warm front to return north across the area on Tuesday. This will bring an increase in showers and thunderstorms late tonight and Tuesday. A cold front will move southeast across the area Wednesday night. High pressure will build to the northwest Thursday and off the southeast coast this weekend. Advisory conditions are expected to develop offshore Thursday through Friday night. && .PRELIMINARY POINT TEMPS/POPS... AMG 77 64 86 50 62 / 50 10 30 30 10 SSI 70 64 80 54 65 / 60 10 30 30 10 JAX 75 65 86 56 67 / 50 10 30 20 10 SGJ 75 67 83 59 69 / 40 10 20 20 10 GNV 80 66 87 58 70 / 50 30 20 20 10 OCF 84 67 88 61 73 / 50 40 10 20 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Mar 30, 2:07 AM EDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
207 AM EDT Tue Mar 30 2021
FLZ021-035-222-300645-
Southern Columbia FL-Suwannee FL-Gilchrist FL-
207 AM EDT Tue Mar 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GILCHRIST...
SOUTHWESTERN COLUMBIA AND SOUTHEASTERN SUWANNEE COUNTIES UNTIL 245 AM
EDT...
* At 207 AM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles south of Obrien, or 11 miles
northwest of Bell, moving northeast at 20 mph.
* Small hail possible with this storm.
* Locations impacted include...
Ichetucknee Spring, Fort White, Branford and Hildreth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3007 8280 2999 8273 2991 8270 2986 8288
2989 8288 2988 8289 2990 8290 2989 8291
2989 8292 2990 8291 2992 8293 2995 8292
2996 8293 2996 8295 2999 8296
TIME...MOT...LOC 0607Z 244DEG 15KT 2990 8295
SHASHYSpecial weather statement, Mar 30, 5:08 AM EDT, 20 minutes before
Special Weather Statement National Weather Service Jacksonville FL 508 AM EDT Tue Mar 30 2021 FLZ023-030>032-136-300945- Eastern Alachua FL-Baker FL-Union FL-Bradford FL-Clay FL- 508 AM EDT Tue Mar 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...NORTH CENTRAL ALACHUA...SOUTHEASTERN BAKER...CENTRAL UNION AND WEST CENTRAL CLAY COUNTIES UNTIL 545 AM EDT... * At 507 AM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Lake Butler, moving northeast at 25 mph. * Minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Starke, Lake Butler, Raiford, Worthington Spring, Worthington Springs, Groves, New River, Beasley, Camp Blanding and Kingsley. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2983 8238 3001 8246 3020 8206 3000 8189 TIME...MOT...LOC 0907Z 244DEG 22KT 2997 8234 SHASHY
Special weather statement, Mar 30, 5:28 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
Issued by National Weather Service Key West FL
528 AM EDT Tue Mar 30 2021
FLZ023-024-030-031-033-132-136-222-232-236-325-425-301015-
Eastern Clay FL-Eastern Alachua FL-Southern Columbia FL-
Western Alachua FL-Baker FL-Western Clay FL-Union FL-
Western Duval FL-South Central Duval FL-Inland Nassau FL-Bradford FL-
Inland St. Johns FL-
528 AM EDT Tue Mar 30 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU...BRADFORD...
NORTHEASTERN ALACHUA...NORTHWESTERN ST. JOHNS...SOUTHERN BAKER...
UNION...NORTHERN CLAY...SOUTHEASTERN COLUMBIA AND SOUTHWESTERN DUVAL
COUNTIES UNTIL 615 AM EDT...
* At 526 AM EDT, National Weather Service meteorologists were
tracking a large cluster of strong thunderstorm near Maxville, or
8 miles northwest of Middleburg, moving east at 20 mph.
* Small hail possible with this storm.
* Locations impacted include...
Orange Park, Starke, Lake Butler, Raiford, Worthington Spring,
Middleburg, Alachua, Macclenny, Glen St. Mary and Worthington
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3009 8164 2970 8240 3002 8269 3036 8209
3036 8206 3037 8204 3039 8204 3049 8186
TIME...MOT...LOC 0926Z 255DEG 14KT 3016 8199
APAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:07 AM EDT | Special Weather Statement | JAX | Gilchrist | 38 min |
| Mar 30, 5:08 AM EDT | Special Weather Statement | JAX | Bradford | 37 min |
| Mar 30, 5:57 AM EDT | Special Weather Statement | JAX | Bradford, Clay | 48 min |
| Mar 30, 6:37 AM EDT | Special Weather Statement | JAX | Bradford, Clay | 53 min |
| Mar 30, 6:43 AM EDT | Special Weather Statement | JAX | Gilchrist | 47 min |
| Mar 30, 7:33 AM EDT | Special Weather Statement | JAX | Bradford, Gilchrist, Union | 57 min |
| Mar 30, 8:02 AM EDT | Areal Flood Warning | JAX | Bradford | 3 hr |
| Mar 30, 8:51 AM EDT | Flash Flood Warning | JAX | Bradford | 76 min |
| Mar 30, 10:52 AM EDT | Special Weather Statement | JAX | Suwannee | 38 min |
| Mar 30, 5:27 PM EDT | Special Weather Statement | JAX | Gilchrist | 48 min |
| Mar 30, 5:53 PM EDT | Special Weather Statement | JAX | Marion | 52 min |
| Mar 30, 6:00 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion | 45 min |
| Mar 30, 6:16 PM EDT | Areal Flood Warning | JAX | Marion | 119 min |
| Mar 30, 6:39 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Mar 30, 6:45 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 16 min |
| Mar 30, 6:52 PM EDT | Special Weather Statement | JAX | Alachua | 38 min |
| Mar 30, 7:01 PM EDT | Areal Flood Warning | JAX | Alachua | 89 min |
| Mar 30, 7:27 PM EDT | Areal Flood Warning | JAX | Alachua | 93 min |
| Mar 30, 7:29 PM EDT | Special Weather Statement | JAX | Alachua | 46 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.